# SDR AALA202411253167

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 29,685 hours, 14,319 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAV DOOR LOCK STUCK. MAINTENANCE UNJAMMED LOWER GUIDE ON AFT LEFT LAV DOOR. OPS CK GOOD PER MM 25-45-19.
